# SDR DALA2017030801866

- Difficulty date: March 7, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 43,207 hours, 28,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, CABIN, RT CUSP WEB, STA 487 R54.5, UNDERSIDE, CORROSION. REPAIRED CUSP WEB STA 389-503 RT SIDE IAW SRM 53-00-55 2R-4. FABRICATED AND INSTALLED 7075-T6. 032 DOUBLER AND 7075-T6. 020. FILLER WET WITH SEALANT IAW SRM 53-00-55 2R-4. ALODINED, PRIMED, AND TOPCOATED REPAIR PARTS AND AREA IAW AMM 51-10-00 370-803.
